# SDR SWAA2020072397174

- Difficulty date: July 1, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL VAPOR BARRIER HAS 15 INCH VERTICAL CRACK STA 663; LBL 35; WL 160. / PERFORMED PERMANANT REPAIR ON L/H WHEEL WELL VAPOR BARRIER STA 663; LBL 35; WL 160 AS PER B737 SRM 51-70-01 REPAIR 10 MATERIALS USED P/O# 1675204 & PO# 1486720
